# SDR SWAA2022060815786

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 48,629 hours, 25,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTINGUISHED AFT OF LEFT WING FAIRING. / [01] RELAMPED LH OVER WING EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
